Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Tulsa, OK

April 14, 2012Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2012, 4:28 AM CDT for Creek County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2012, 4:28 AM CDT (09:28 UTC)
Expired
Apr 14, 2012, 5:15 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Creek County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 3:42 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WUUS54 KTSA 140928
SVRTSA
OKC037-141015-
/O.NEW.KTSA.SV.W.0044.120414T0928Z-120414T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 AM CDT

* AT 425 AM CDT...A SEVERE THUNDERSTORM WAS CENTERED 5 MILES 
NORTHWEST OF DRUMRIGHT...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DRUMRIGHT...OILTON AND MANNFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9630 3611 9630 3594 9632 3592 9662
      3616 9663
TIME...MOT...LOC 0928Z 256DEG 25KT 3603 9665

$$
1 follow-up statement
039 
WWUS54 KTSA 141013
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT SAT APR 14 2012

OKC037-141023-
/O.EXP.KTSA.SV.W.0044.000000T0000Z-120414T1015Z/
CREEK OK-
513 AM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CREEK COUNTY
EXPIRES AT 515 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3616 9630 3611 9630 3594 9632 3592 9662
      3616 9663
TIME...MOT...LOC 1013Z 249DEG 24KT 3612 9635

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:57 AM CDT, 31 minutes earlier.

Area forecast discussion, Apr 14, 3:57 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT SAT APR 14 2012

.DISCUSSION...
TORNADO WATCH THIS MORNING FOR NORTHEAST OKLAHOMA. STRONG TO
SEVERE CELLS MOVING INTO NORTHEAST OKLAHOMA...WITH OCCASIONAL
CIRCULATIONS EVIDENT. WILL CARRY HIGH LATE NIGHT POPS WITH THE
WEATHER BUT LOWER POPS LATER IN THE DAY AS DIURNAL CYCLE SHOULD
PERMIT CONVECTION TO WEAKEN. MODELS ALSO INDICATE THIS. A CHANCE
OF STORMS DURING THE AFTERNOON...MAINLY NORTH...THE MAIN EVENT
WILL OCCUR TONIGHT. EXPECT FIRST ACTIVITY TO ENTER OSAGE AND
PAWNEE COUNTIES...AND WORK TO THE SOUTHEAST THROUGH THE NIGHT.
SEVERE STORMS LIKELY SOMEWHERE...WITH DISTINCT POSSIBILITY FOR
TORNADOES.

UPPER TROUGH SWINGS OUT OF ROCKIES...PUSHING CONVECTION EAST ON
SUNDAY. KEPT HIGH POPS IN WESTERN AR ON SUNDAY MORNING...WITH
DIMINISHING POPS THROUGH SUNDAY NIGHT.

GENERALLY ENHANCED POPS UP AND DOWN BASED ON MODEL AND HPC QPF
FIELDS. LEFT TEMPS PRETTY CLOSE TO MAV MOS...WITH SOME ADJUSTMENT
TO ECMWF AND PREVIOUS FORECAST. MODEL COMPARISONS WERE VERY CLOSE
THROUGH MID WEEK...AS WERE GFS ENSEMBLES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  63  75  47 /  50  70  60  10
FSM   80  65  75  50 /  50  40  80  50
MLC   77  66  75  48 /  40  50  60  20
BVO   77  63  74  46 /  60  70  40  10
FYV   74  64  71  46 /  50  40  80  50
BYV   76  62  72  48 /  50  30  80  60
MKO   77  63  74  48 /  50  50  60  20
MIO   76  64  73  47 /  60  60  60  20
F10   77  65  74  49 /  40  60  60  10
HHW   77  67  73  51 /  30  40  70  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....02
Hazardous weather outlook, Apr 13, 10:53 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED HEADLINE
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT FRI APR 13 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1053 PM CDT FRI APR 13 2012

...SEVERAL ROUNDS OF SEVERE WEATHER POSSIBLE TONIGHT THROUGH THE
WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 44.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
 	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

A CLUSTER OF THUNDERSTORMS OVER NORTH CENTRAL AND NOW INTO
NORTHEAST OKLAHOMA WILL HAVE THE POTENTIAL OF BECOMING SEVERE
WITH THE POTENTIAL FOR LARGE HAIL TO GOLFBALL SIZE. AN ISOLATED
TORNADO THREAT EXISTS THROUGH THE EARLY MORNING WITH ANY DISCRETE
SUPERCELLS THAT CAN GET GOING.

THERE IS A SLIM CHANCE THAT SUPERCELL STORMS OVER SOUTHWEST OK
WILL MAKE IT OVER INTO EASTERN OK AFTER MIDNIGHT. IF THEY
DO...LARGE HAIL TO GOLFBALL SIZE AND ISOLATED TORNADOES WOULD BE
POSSIBLE.

SOME LOCALLY HEAVY RAIN AND POSSIBLE FLOODING IS
POSSIBLE...MAINLY NEAR THE KANSAS BORDER...IF STORMS OVER NORTH
CENTRAL OK END UP TRAINING OVER THE SAME AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...

ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED LATE SATURDAY AS
THUNDERSTORMS DEVELOP ALONG THE DRYLINE DURING THE AFTERNOON OVER
CENTRAL OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA BY EVENING. STRONG
SHEAR AND INSTABILITY WILL ALLOW STORMS TO BECOME ORGANIZED AND
ROTATE. LOW LEVEL SHEAR WILL BE STRONGER ON SATURDAY...INCREASING
THE POTENTIAL FOR TORNADOES WITH ANY DISCRETE CELLS. THERE IS SOME
POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES WITH THESE STORMS.

A SQUALL LINE WILL EVENTUALLY DEVELOP AFTER MIDNIGHT AS THE
PACIFIC FRONT SWEEPS EAST AND OVERTAKES THE DRYLINE. DAMAGING
WINDS BETWEEN 70 AND 80 MPH WILL BE POSSIBLE...ALONG WITH LARGE
HAIL TO 2 INCHES IN DIAMETER. GIVEN THE STRONG LOW LEVEL
SHEAR...SOME ISOLATED TORNADOES ARE POSSIBLE WITHIN THE LINE. STORMS
WILL SWEEP EAST ACROSS EASTERN OKLAHOMA LATE SATURDAY NIGHT INTO
SUNDAY MORNING AND INTO NORTHWEST ARKANSAS DURING THE DAY
SUNDAY...EXITING THE AREA BY SUNDAY NIGHT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD CONTINUE TO MONITOR
THE WEATHER THROUGH THE WEEKEND AS SEVERAL ROUNDS OF POTENTIALLY
SIGNIFICANT SEVERE WEATHER COULD OCCUR OVER PORTIONS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 14, 12:40 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT SAT APR 14 2012

OKZ054-059-140615-
OSAGE OK-PAWNEE OK-
1240 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE AND PAWNEE

AT 1239 AM CDT...STRONG WINDS OF 40 TO 50 MPH WERE SPREADING NORTH
INTO PAWNEE COUNTY FROM THE SOUTH IN ASSOCIATION WITH WEAKENING
SHOWERS AND THUNDERSTORMS.  THESE WINDS ARE EXPECTED TO SPREAD INTO
SOUTHEAST OSAGE COUNTY BEFORE DIMINISHING.

LAT...LON 3634 9620 3617 9627 3616 9659 3617 9662
      3616 9663 3615 9682 3624 9682 3624 9692
      3625 9693 3633 9693 3633 9704 3649 9704
TIME...MOT...LOC 0539Z 230DEG 28KT 3623 9672
Special weather statement, Apr 14, 1:18 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT SAT APR 14 2012

OKZ054-059-140715-
OSAGE OK-PAWNEE OK-
118 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 118 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING
THUNDERSTORMS PRODUCING STRONG WINDS WAS LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PAWNEE TO 7 MILES NORTHEAST OF
WALNUT CREEK STATE PARK...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...OSAGE...
CLEVELAND...PAWNEE...BLACKBURN...RALSTON...SKEDEE...AVANT AND HOMINY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3654 9699 3655 9601 3617 9601 3616 9683
      3624 9682 3624 9692 3625 9693 3633 9693
      3633 9703 3633 9704 3651 9704
TIME...MOT...LOC 0618Z 222DEG 9KT 3627 9688 3630 9616
Special weather statement, Apr 14, 2:09 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT SAT APR 14 2012

OKZ054-059-140815-
OSAGE OK-PAWNEE OK-
209 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 208 AM CDT...THE NORTHERN EDGE OF A LINE OF THUNDERSTORMS
PRODUCING STRONG WINDS WAS LOCATED ALONG A LINE EXTENDING FROM 13
MILES WEST OF RALSTON TO 4 MILES SOUTHEAST OF AVANT...MOVING
NORTHEAST AT 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...AVANT...
WYNONA...FAIRFAX...BARNSDALL...PAWHUSKA...BURBANK...OKESA...OSAGE
HILLS STATE PARK...GRAINOLA...HULAH...FORAKER...BIGHEART...PEARSONIA
AND SHIDLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9600 3627 9600 3628 9693 3633 9694
      3633 9704 3651 9704 3656 9691 3658 9690
      3659 9705 3668 9707 3670 9704 3669 9695
      3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 0708Z 206DEG 14KT 3654 9696 3647 9599
Special weather statement, Apr 14, 3:26 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CDT SAT APR 14 2012

OKZ056-057-140930-
CRAIG OK-NOWATA OK-
326 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG AND NOWATA

AT 326 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING SHOWERS AND
THUNDERSTORMS PRODUCING STRONG WIND GUSTS WAS LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF NOWATA TO 5 MILES EAST OF CENTRAILIA
TO 8 MILES EAST OF VINITA...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DELAWARE...BLUEJACKET...LENAPAH...WELCH AND SOUTH COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3701 9502 3700 9501 3699 9503 3697 9504
      3695 9500 3654 9500 3652 9503 3662 9532
      3662 9579 3700 9578
TIME...MOT...LOC 0826Z 236DEG 27KT 3674 9573 3680 9520
          3667 9498
Special weather statement, Apr 14, 3:52 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SAT APR 14 2012

OKZ054-055-140945-
OSAGE OK-WASHINGTON OK-
352 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND WASHINGTON

AT 352 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING SHOWERS AND
THUNDERSTORMS PRODUCING STRONG WIND GUSTS WAS LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF COPAN TO 5 MILES SOUTHWEST OF
GRAINOLA...MOVING NORTH AT 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...HULAH
AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9579 3695 9579 3694 9581 3669 9581
      3665 9683 3677 9682 3679 9676 3701 9675
TIME...MOT...LOC 0852Z 185DEG 14KT 3690 9587 3689 9670
Special weather statement, Apr 14, 4:17 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SAT APR 14 2012

OKZ064-140945-
CREEK OK-
417 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK

AT 417 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT
AND OILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9662 3616 9643 3594 9642 3592 9662
      3616 9663
TIME...MOT...LOC 0917Z 256DEG 29KT 3600 9673

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:44 PM CDTSpecial Weather StatementTSAOsage31 min
Apr 13, 9:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 13, 9:42 PM CDTSpecial Weather StatementTSAOsage33 min
Apr 14, 12:35 AM CDTSpecial Weather StatementTSACreek25 min
Apr 14, 12:40 AM CDTSpecial Weather StatementTSAPawnee35 min
Apr 14, 1:18 AM CDTSpecial Weather StatementTSAPawnee57 min
Apr 14, 2:09 AM CDTSpecial Weather StatementTSAOsage, Pawnee66 min
Apr 14, 3:26 AM CDTSpecial Weather StatementTSACraig, Nowata64 min
Apr 14, 3:39 AM CDTTornado WarningTSAPawnee17 min
Apr 14, 3:52 AM CDTSpecial Weather StatementTSAWashington53 min
Apr 14, 4:08 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington52 min
Apr 14, 4:17 AM CDTSpecial Weather StatementTSACreek28 min
Apr 14, 4:54 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington111 min
Apr 14, 5:00 AM CDTSpecial Weather StatementTSACraig45 min
Apr 14, 5:09 AM CDTSpecial Weather StatementTSAPawnee36 min
Apr 14, 5:12 AM CDTSpecial Weather StatementTSACreek33 min
Apr 14, 5:19 AM CDTSpecial Weather StatementTSAOttawa26 min
Apr 14, 5:41 AM CDTSpecial Weather StatementTSAPawnee49 min
Apr 14, 6:23 AM CDTSpecial Weather StatementTSARogers52 min
Apr 14, 6:32 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.